# SDR 2002FA0001374

- Difficulty date: December 6, 2002
- Submitted: December 6, 2002
- Operation: General aviation
- Aircraft: N60518
- Make and model: Airtrc AT502B
- Aircraft serial: 502B0346
- Aircraft time: 3,246 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Pedestal
- Part number: 10699
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,246 hours
- Stage of operation: AG
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PEDESTAL WAS FOUND TO BE CRACKED DURING INSPECTION.
